# SDR SWIA20240708622

- Difficulty date: June 22, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N284SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000750
- Aircraft time: 12,336 hours, 10,161 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Latch
- Condition: Damaged
- Location: Power Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE - ELONGATED HOLE FOUND UNDER MIDDLE LATCH CATCH OF EXTERNAL POWER DOOR     (C-CHECK RO 7/7/2024)    REMOVED AND REPLACED EXTERNAL POWER BOX REF SRM 51-40-08. COMPLIED WITH ETD2024-170-017642 FOR GPU PANEL ATTACH DOUBLER REPAIR. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED. NO CHANGE TO WEIGHT AND BALANCE.
